Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes intermittent hot and cold sensation along with headaches?

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3919 Questions

default
Posted on Sat, 11 Mar 2017 in Medicines and Side Effects
Question: Hi, For the last two days and nights I am intermittently hot and cold, with headache, nausea and vomiting. I'm getting rest and fluids. Anything else?
doctor
Answered by Dr. Ivo Ditah 26 minutes later
Brief Answer:
Might be you have a viral infection!

Detailed Answer:
Hi,

I have reviewed your information fully. It makes me suspect a possible viral infection. We generally do not have any antibiotics for this. What we do is to control the symptoms and allow the system to fight the infection. While naproxen in addition to fluids; rest and good diet is good, I will suggest that you replace naproxen with tylenol. This is because Naproxen can cause bleeding!

I hope this helps. I wish you. Keep me posted with your progress.

Kind regards!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah 46 hours later
Thank you, Dr. Ditah.
doctor
Answered by Dr. Ivo Ditah 2 hours later
Brief Answer:
You are welcome!

Detailed Answer:
Hi,

Thanks for your kind words. I wish you well.

Kind regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication ,  

Recent questions on  Tylenol

doctor1 MD

Hi can you tell me why when I eat or drink, my stomach, lower abdoman, my whole belly gets really distended looking like I am 9 months pregnant sometimes. I have had past eating disorders, but have pretty much overcome it, have done some stupid things like overdosing on tylenol and poatassium a few times and i am on a few antidepressants and sleepers at night, but don't think it could contribute to my problem. I'm 32, 5'6" and weigh 115lbs, but sometimes can fluctuate to a 122 lbs in a day, and think I am just getting fat, but then comes back down when I fast. I don't feel any pain, but everything just swells up. I don't have any diahrea and only occasional constipation. I eat a healthy vegetarian diet and exercise regulary. I was just wondering if anything could be wrong with me. Thanks for any advice.

doctor1 MD

My son had a flu vaccination on Jan. 20th and has had multiple symptoms since then. He has had eye twitching, shortness of breath, tightness in the chest, headaches, dizziness (disoriented feeling), ringing in the ears (only once), blurry vision, and muscle soreness. This is just over 4 weeks from the time of the vaccination and after a round of z-Pack, and zyrtec, and aleave, or Tylenol for the muscle soreness and headaches, he is improving, however, he still begins feeling sort of bad around 9:30pm and the disorientation comes back. Also, the eye twitching still comes and goes. We feel he is having side effects from the flu vaccination and were also wondering if Guillain Barre Syndrome might be a factor here. If so, we don t think it is a severe case. Wondering how long his symptoms might continue and is there anything we should be doing that might help other than the ibuprofen or aleave for muscle soreness?

doctor1 MD

I have friend who has hep C and diabetes 2. He was in the hospital for dehydration and heat exhaustion. They hydrated him and he responded quite well. All his vitals were good. They put him on an IV drip with ativan and hydrocone, something for gastric acid and insulin. He has never had insulin before. But he started to shiver and tremble. He was on this drip for two days. He cannot function very well now. It is hard for him to control his elimination functions and he tremble quite a bit. I feel that the hydrocodone affect him very bad it was 5/500 because of the tylenol in it. . Before he dehydrated, he had a panel done and he was stable in all areas. His liver enzymes were elevated a little; but he was basically stable. What can he take to help recover?                                                                  

doctor1 MD

I m caring for my mother who has been diagnosed with CHF. They state that she is only using 16% of her heart. She is having episodes of extreme heat coupled with SOB and heart palpitations. We ve been treating with ice packs and increased 02, and tried some lorazepam, which she doesn t like to use because it makes her sleepy. She wants to know what causes these episodes and if Tylenol would help with the hot flash component of these episodes. Thank you!

doctor1 MD

My 2 year old grand daughter is staying with me. She only gets a fever of 104 at night. IN the day it is normal and she goes throgh her normal routine, active and eats and drinks well. In the evening, she is drigining and eating snacks too. My...

doctor1 MD

Hey doctor this morning before work I had a blood test done. There was not much pain during it but afterwards I was in a bit of a rush since I had to go to work straight after and in the rush I noticed pain in my left arm where the blood was drawn...

doctor1 MD

Getting tatoo in couple hours. Is it ok to take tylenol & flexeril before and or after tatoo? Thanks for prompt help!